# SDR UALA2012031201619

- Difficulty date: March 9, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 58,097 hours, 21,696 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 36 ABC DETACHED FROM FLOOR.  SECURED SEAT ROW.
